# SDR CA031205002

- Difficulty date: December 4, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 17,198 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Connector
- Condition: Broken
- Location: Wire Harness
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN REDUCING POWER FOR DESCENT THE PILOT NOTICED A NORMAL REDUCTION IN TORQUE INDICATION, THEN AS POWER FURTHER REDUCED THE TORQUE INDICATION WOULD CLIMB TO REDLINE VALUES. NO OTHER ENGINE PARAMETERS OR AIRCRAFT BEHAVIOR AGREED WITH THIS INDICATION AND THROUGH CONSULTATION WITH MAINTENANCE PERSONNEL ON THE GROUND, THE DESCENT AND LANDING CONTINUED UNEVENTFULLY. INSPECTION DISCOVERED TWO BROKEN WIRES (PINS D AND B)  WHERE THEY ENTER CONNECTOR CONNECTION E232. THIS WIRING HARNESS MAKES A 180 DEGREE BEND JUST PRIOR TO ENTERING THE PLUG. AIRCRAFT TTSN 1763
